# SDR DALA2024031403324

- Difficulty date: March 11, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 62,244 hours, 29,735 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fcu
- Part number: UNKNOWN
- Condition: Faulted
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNSATISFACTORY ACFT PERFORMANCE AT ALTITUDE. WITH MORE THAN 2000 FT BUFFER ACFT UNABLE TO CLIMB, UNABLE AT CRUISE OR TO MAINTAIN AIRSPEED 15 TO 20 KYS SLOW. ENG PARAMETERS SHOW NORMAL,  PERFORMANCE REQTS UNSAT. ENG SLOW TO RESPOND TO REQUEST FOR PERFORMANCE.  C/W ACCEL CHECK OF BOTH 1+ 2 ENGINES REF AMM 71-00-00 -710 ALL PARAMETERS CHECK GOOD.  C/W POWER ASSURANCE CHECK BOTH ENGINES REF AMM 71-00-00-710 ALL PARAMETERS CHECK GOOD. T/S SYS REF A320 TSM 22-00. NO FAULTS NOTED ON PREV FLT LEG. BITE CK OF A/P SYS AND EEC'S SHOWED NO FAULTS. GROUND SCAN SHOWED NO FAULTS. "LAMD TEST" SHOWED SYS PASSED. REPLACED #2 FMGC REF A320 AMM 22-83. VERIFIED CORRECT SOFTWARE INSTALLED. RAN LAND TEST REF A320 AMM 22-97. LAND TEST PASSED.  R/ R FCU PER A320 AMM 22-81. CHECKS GOOD. NO FAULTS AT THIS TIME. A /C OK FOR SVC. (LP: 5354932)
